Drugs.com clearly lists "Wrinkled Skin" as a potential side-effect from Opana ER; I have, and continue to have this issue, especially on the inner sides of my elbows and on my neck. The wrinkles are unlike typical age related wrinkles, with these going in the wrong direction, and appearing raised, and having a crisscross appearance. However, the manufacturer, other on-line med sites, and my Doctor, dismisses these wrinkles as not having anything to do with the Opana ER! I would be highly interested if other Opana ER users have experienced this, or perhaps have not noticed them, and/or did not associate them with the medication? I applaud Drugs.com for their in depth research!
Funny, the "laymens" information does list wrinkled skin but the professional list does not. I am wondering if it lists "wrinkled skin" as a sign of some other disorder and meaning not just "wrinkles" I cant see how Opana could cause wrinkles other than as Kaismama mentions as a result of muscle loss.
- Opana ER Information for Consumers
- Opana ER Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana ER (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2011 • 1 answer
Posted 11 Sep 2011 • 2 answers
Posted 4 Apr 2012 • 2 answers
What are the side effects of withdrawal from opana after long term use and how long do they last, I?
Posted 29 Apr 2016 • 0 answers
Posted 11 May 2016 • 0 answers